| Model Number |
15 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
09/01/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control provided the customer with technical assistance and provided the part number for the main keypad assembly.The device was not returned to physio-control for an evaluation.The cause of the reported issue could not be conclusively determined.Device not evaluated by manufacturer.
Event or Problem Description
The customer, a commercial distributor, contacted physio-control to report that their device had logged an event code in its memory code which is related to a potential failure of the device to deliver defibrillation energy.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
The customer advised physio-control that the main keypad was replaced in the device and this resolved the reported issue.The removed keypad was not returned to physio for evaluation.Based on the information available, physio-control has determined that it¿s reasonable to conclude that the likely cause of the reported issue was that the shock switch located on the main keypad assembly was out of tolerance due to excessive resistance.When this issue occurs, an event code will be logged in the device's memory following a failure of the device to deliver defibrillation energy.
Event or Problem Description
Additional Manufacturer Narrative
This product complaint requires a supplemental mdr to document that field action number 301587611/18/2019-001c is relevant to the reported issue.
Event or Problem Description